# SDR UPS98826623

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat  Track
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CORROSION IN SEAT TRACK D BETWEEN FS 480 AND 500.  REMOVED 4 HOLE PLUG AND ROUTED OUT FOR  NEW 5 HOLE PLUG IAW DC8 SRM 53 2 3.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8 PUT 5 HOLE PLUG IAW DC8 SRM 53 2 3.  INSTALLED FASTENERS IAW DC8 SRM 51 3 0.
